CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 134, 页码: 55-93
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:6/0  |  Submit date:2021/10/26
Weak convergence  Invariant measure  Kolmogorov equation  Malliavin calculus  
A numerical approach to Kolmogorov equation in high dimension based on Gaussian analysis 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 493, 期号: 1, 页码: 29
Authors:  Flandoli, Franco;  Luo, Dejun;  Ricci, Cristiano
Favorite  |  View/Download:45/0  |  Submit date:2021/01/14
Kolmogorov equation  Numerical solution  Iteration schema  Gaussian process  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:14/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution  
Review and new theoretical perspectives on active disturbance rejection control for uncertain finite-dimensional and infinite-dimensional systems 期刊论文
NONLINEAR DYNAMICS, 2020, 页码: 25
Authors:  Wu, Ze-Hao;  Zhou, Hua-Cheng;  Guo, Bao-Zhu;  Deng, Feiqi
Favorite  |  View/Download:24/0  |  Submit date:2020/09/23
Active disturbance rejection control  Extended state observer  Boundary control  Disturbance  Stochastic systems  Infinite-dimensional systems  Fractional-order PDE  
Dividend optimization for jump-diffusion model with solvency constraints 期刊论文
OPERATIONS RESEARCH LETTERS, 2020, 卷号: 48, 期号: 2, 页码: 170-175
Authors:  Li, Yongwu;  Li, Zhongfei;  Wang, Shouyang;  Xu, Zuo Quan
Favorite  |  View/Download:19/0  |  Submit date:2020/06/30
Dividend payment  Jump-diffusion  Solvency constraints  Barrier strategy  Partial integro-differential equation  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:43/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Well-Posedness and Finite Element Approximations for Elliptic SPDEs with Gaussian Noises 期刊论文
数学研究通讯:英文版, 2020, 卷号: 36.0, 期号: 002, 页码: 113-127
Authors:  Yanzhao Cao;  Jialin Hong;  Zhihui Liu
Favorite  |  View/Download:59/0  |  Submit date:2021/01/14
Elliptic  stochastic  partial  differential  equation  spectral  approximations  finite  element  approximations  power-law  noise  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:58/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1, 页码: 19
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
inverse source scattering problem  the Helmholtz equation  stochastic partial differential equation